RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1991, Volume 50, Issue 3, Pages 154–155 (Mi mz3063)  

This article is cited in 1 scientific paper (total in 1 paper)

Brief Communications

Change of the extreme scale in turbulent flow from Kolmogorov to Taylor type in dependence of external noise

V. P. Maslov

Institute for Problems in Mechanics, USSR Academy of Sciences

Full text: PDF file (154 kB)

English version:
Mathematical Notes, 1991, 50:3, 983

Bibliographic databases:

Received: 12.08.1991

Citation: V. P. Maslov, “Change of the extreme scale in turbulent flow from Kolmogorov to Taylor type in dependence of external noise”, Mat. Zametki, 50:3 (1991), 154–155; Math. Notes, 50:3 (1991), 983

Citation in format AMSBIB
\Bibitem{Mas91}
\by V.~P.~Maslov
\paper Change of the extreme scale in turbulent flow from Kolmogorov to Taylor type in dependence of external noise
\jour Mat. Zametki
\yr 1991
\vol 50
\issue 3
\pages 154--155
\mathnet{http://mi.mathnet.ru/mz3063}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1162027}
\zmath{https://zbmath.org/?q=an:0781.76042|0734.76029}
\transl
\jour Math. Notes
\yr 1991
\vol 50
\issue 3
\pages 983
\crossref{https://doi.org/10.1007/BF01156148}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HY49500021}


Linking options:
  • http://mi.mathnet.ru/eng/mz3063
  • http://mi.mathnet.ru/eng/mz/v50/i3/p154

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. P. Maslov, “Bose–Einstein-type distribution applied to flicker noise and turbulence”, Theoret. and Math. Phys., 149:2 (2006), 1574–1575  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:253
    Full text:69
    First page:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020